# SDR 96ZZZX2046

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66432
- Make and model: Beech 58
- Aircraft serial: TH1056
- System (JASC): 3710 · Vacuum Distribution System
- Part: Indicator
- Part number: IG44
- Condition: Defective
- Location: Source Pressure
- Part time: 2,904 hours
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, INSTRUMENT AIR PRESSURE GAUGE READ NORMAL WHEN EITHER ENGINE WAS RUN INDIVIDUALLY, BUT INDICATED HIGH WHEN BOTH ENGINES OPERATING.  ALSO, NOTICED ACTIVATION OF DEICE SYS CAUSED INSTRUMENT TO 'PEG' FOR DURATION OF CYCLE.  T/S SYS DISCLOSED ACTUAL PRESS DELIVERED TO GYROS WAS WELL BELOW NORMAL (APPROX 3.0 INCH HG) AND INSTRUMENT AIR REGULATOR SET TO MINIMUM, I.E., SCREWED ALL THE WAY IN.  WHEN THE INSTRUMENT REGULATOR ADJUSTED TO PROVIDE CORRECT PRESS TO GYROS, ACFT PRESS GAUGE READING WENT 'OFF THE SCALE'.  INVEST REVEALED SOURCE INDICATORS OF INSTR AIR PRESS GAUGE LEAKING & PRESSURIZING INSTR CASE INTERNALLY CAUSING ABNORMALLY HIGH INDICATIONS.  DEFECTIVE INSTR REPLACED WITH O/H UNIT.
